Bijections onto compact spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 43-49
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1988_29_2_a7,
author = {Kulpa, W{\l}adys{\l}aw and Turza\'nski, Marian},
title = {Bijections onto compact spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {43--49},
year = {1988},
volume = {29},
number = {2},
mrnumber = {0983450},
zbl = {0676.54028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a7/}
}
Kulpa, Władysław; Turzański, Marian. Bijections onto compact spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 43-49. http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a7/